American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A21) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. Cuyt, K. Driver and D. S. Lubinsky. On the size of lemniscates of polynomials in one and several variables . Proc. Amer. Math. Soc. 124 (1996) 2123-2136. MR 1322919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] A. I. Aptekarev, V. Kaliaguine and W. Van Assche. Criterion for the resolvent set of nonsymmetric tridiagonal operators . Proc. Amer. Math. Soc. 123 (1995) 2423-2430. MR 1254830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. M. Hovstad. The classical irrationality problem for $T$-fractions . Proc. Amer. Math. Soc. 110 (1990) 65-70. MR 1017002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] D. S. Lubinsky. Pad\'e tables of a class of entire functions . Proc. Amer. Math. Soc. 94 (1985) 399-405. MR 787881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1